# SDR SWAA2014112034336

- Difficulty date: September 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 149A7234
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE DOOR UPPER HINGE BROKEN.  R & R HINGE IAW AMM.
